# SDR DL72W982110

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Illuminated
- Location: Nlg Warn
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION THE NOSE GEAR UNSAFE LIGHT ILLUMINATED WITH NO GREEN NOSE GEAR LIGHT.  POM PROCEDURES COMPLIED WITH AND A SAFE INDICATION OBTAINED AFTER MANUAL EXTENSION PROCEDURES ACCOMPLISHED.
